# SDR DALA2024100409691

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 70,061 hours, 32,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6101623) LT AFT VERTICAL EMERGENCY EXIT DOOR SIGN LIGHT INOP. INSTALLED AFT LEFT EXITS DOOR LIGHT ASSY PER B737 AMM 33-51.OPS CHK GOOD.
